MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION CABO ANTERIOR CERVICAL PLATE SYSTEM; VARIABLE - 4.0MM SELF TAPPING 14MM

SEASPINE ORTHOPEDICS CORPORATION CABO ANTERIOR CERVICAL PLATE SYSTEM; VARIABLE - 4.0MM SELF TAPPING 14MM
Model Number 81-1214
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Seaspine was made aware of this event on (b)(6) 2020.The implant was not made available for review as it remains in-situ; at this time, there is no additional treatment or surgery planned for this patient.The patient is asymptomatic and continues to be monitored by the surgeon for any indication prompting surgical intervention.Review of labeling: possible adverse events: loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.
 
Event or Problem Description
The patient underwent a 2-level anterior cervical spine surgery on (b)(6) 2020 using the seaspine anterior cervical plate system.At a 6- week post operative follow up, imaging revealed a lower screw had loosened, and was protruding from the plate.

Brand Name
CABO ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
VARIABLE - 4.0MM SELF TAPPING 14MM
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada drive
carlsbad CA 92008
MDR Report Key11209522
Report Number3012120772-2021-00007
Device Sequence Number17333310
Product Code KWQ
UDI-Device Identifier10889981160715
UDI-Public10889981160715
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173521
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-1214
Device Catalogue Number81-1214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2020
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1